# SDR AALA202510281812

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,357 hours, 18,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CONTROL PANEL INDICATES CHECK 4L DOOR PRESSURE. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
